Finiteness of unramified deformation rings

Patrick B. Allen, Frank Calegari

Research output: Contribution to journalArticle

Abstract

We prove that the universal unramified deformation ring Runr of a continuous Galois representation (formula displayed) (for a totally real field F+ and finite field k) is finite over O = W(k) in many cases. We also prove (under similar hypotheses) that the universal deformation ring Runiv is finite over the local deformation ring Rloc.

Original languageEnglish (US)
Pages (from-to)2263-2272
Number of pages10
JournalAlgebra and Number Theory
Volume8
Issue number9
DOIs
StatePublished - Jan 1 2014
Externally publishedYes

Keywords

  • Galois representations

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Finiteness of unramified deformation rings'. Together they form a unique fingerprint.

  • Cite this